# SDR P5CA9900221

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Nr 1 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP TRACK MOVABLE CANOE FAIRING HAS SEVERAL AREAS OF DAMAGE.  REPAIRED DAMAGE PER SRM 51-40-15 FIG 7.
